# SDR P5CA0701526

- Difficulty date: July 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 27,997 hours, 4,790 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MASTER WARNING AND FIRE BELL INTERMITTENT ON TAXI IN.  AFTER ENGINE SHUTDOWN AND APU POWER ONLINE THE PROBLEM CEASED.  PERFORMED FIRE WARNING SYSTEM OPERATIONAL CHECKS WITH NO DEFECTS NOTED.
